# SDR CALA2017082502849

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820001
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA, SHEAR TIE,  FRAME 32, BETWEEN STRINGERS 41 - 42L HAS A SURFACE CORROSION.   REMOVED AND REPLACED THE SHEAR TIE IAW  SRM 51 -42-11-001, PG 1, FIGURE 00109 AND SRM 51-73-11-001.
